Japanese

Drug-induced pneumonitis and hypersensitivity pneumononitis Makoto Dohi 1 1Department of Allergy and Rheumatology, Graduate School of Medicine University of Tokyo Keyword: 薬剤性肺炎 , びまん性肺胞障害 , 薬剤リンパ球刺激試験 , 過敏性肺炎 , 夏型過敏性肺炎 , 鳥関連過敏性肺炎 pp.945-951
Published Date 2012/9/15
DOI https://doi.org/10.11477/mf.1542103127
  • Abstract
  • Look Inside
  • Reference

Drug-induced pneumonitis and HP (hypersensitivity pneumonitis) are provoked by exogenous antigens, in which allergic/immunological processes play a pivotal role. In the former case, injury to alveolar epithelial and endothelial cells also plays some role. Laboratory findings usually show nonspecific elevation of several inflammation markers. The significance of a lymphocyte stimulation test remains to be investigated further. In HP, measuring of antigen-specific serum titer could be a promising strategy. Recently, acute lung injuries provoked by some anti cancer drugs or anti rheumatic drugs are of clinical concern. To discontinue the drug under suspicion or to avoid the causative antigen is very important for the treatment of the diseases.


Copyright © 2012, Igaku-Shoin Ltd. All rights reserved.

基本情報

電子版ISSN 1882-1367 印刷版ISSN 0485-1420 医学書院

関連文献

もっと見る

文献を共有